# SDR C8GA20090099

- Difficulty date: March 23, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION IT WAS NOTED THAT STRINGER 28R STATION 560 AT FRAME HAS CORROSION. CUT OUT DAMAGED STRINGER FROM STA 552 - 569.  FABRICATED NEW 17 INCH LONG STRINGER FROM BAC 1498-146 7075 T62 .080 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
